MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR TREK CORONARY DILATATION CATHETER
Model Number 1012276-15
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device is not returning.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery with moderate calcification.The 3.50x15mm trek balloon dilatation catheter (bdc) was used in a procedure and a balloon leak occured.There was no adverse patient effect and no clinically significant delay reported in the procedure.It is unknown at this time how the procedure was completed.No additional information was provided.
 
Event or Problem Description
Subsequent to initial report, the following information was received: it was reported that the leak was detected during device preparation and prior to use.There was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported leak.However, factors that can contribute to a leak in the system include, but are not limited to, manufacturing, a loose connection, catheter damage, or insufficient preparation prior to use.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.H6- health effect - impact code 2199 - removed.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key15600017
Report Number2024168-2022-10628
Device Sequence Number14019118
Product Code LOX
UDI-Device Identifier08717648138577
UDI-Public08717648138577
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1012276-15
Device Catalogue Number1012276-15
Device Lot Number90828G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown